A practical formula of solutions for a family of linear non-autonomous fractional nabla difference equations
Files in This Item:
|AS5503766594723841508231429484_content_1.pdf||1.16 MB||Adobe PDF||Download Request a copy|
|Title:||A practical formula of solutions for a family of linear non-autonomous fractional nabla difference equations||Authors:||Dassios, Ioannis K.||Permanent link:||http://hdl.handle.net/10197/10554||Date:||Sep-2018||Online since:||2019-05-21T07:39:19Z||Abstract:||In this article, we focus on a generalized problem of linear non-autonomous fractional nabla difference equations. Firstly, we define the equations and describe how this family of problems covers other linear fractional difference equations that appear in the literature. Then, by using matrix theory we provide a new practical formula of solutions for these type of equations. Finally, numerical examples are given to justify our theory.||Funding Details:||Science Foundation Ireland||Type of material:||Journal Article||Publisher:||Elsevier BV||Journal:||Journal of Computational and Applied Mathematics||Volume:||339||Start page:||317||End page:||328||Copyright (published version):||2017 Elsevier||Keywords:||Non-autonomous; Matrix; Nabla; Fractional; Difference equations||DOI:||10.1016/j.cam.2017.09.030||Language:||en||Status of Item:||Peer reviewed|
|Appears in Collections:||Electrical and Electronic Engineering Research Collection|
Show full item record
This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.